# SDR P5CA9701550

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1894401
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL BRACKET ON NR 4 ENGINE PRECOOLER.  REPLACED NR 4 ENGINE PRECOOLER PER BAC MM 36-12-01.
